Alert archive / Wyoming / Tornado Warnings in 2013

Tornado Warning 20, NWS Cheyenne, WY

June 22, 2013Platte County, Wyoming

NWS Cheyenne, WY issued this tornado warning at Jun 22, 2013, 1:39 PM MDT for Platte County, Wyoming. It was in force for 51 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2013, 1:39 PM MDT (19:39 UTC)
Expired
Jun 22, 2013, 2:30 PM MDT
In force
51 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Platte County, WY

The radar

The Cheyenne radar (KCYS), 102 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 1:50 PM MDTHAIL 12 W Wheatland, WY
Jun 22, 1:56 PM MDTFUNNEL CLOUDWheatland, WYSEVERAL REPORTS OF FUNNEL CLOUDS WITH NO TOUCHDOWNS.
Jun 22, 1:56 PM MDTHAIL 0.5Wheatland, WY
Jun 22, 1:56 PM MDTTORNADO5 W Wheatland, WY
Jun 22, 1:58 PM MDTTORNADO5 S Wheatland, WYTORNADO TOUCHDOWN BRIEFLY 5 MILES SOUTH OF WHEATLAND. ON THE GROUND FOR APPROXIMATELY ONE MINUTE BEFORE LIFTING.
Jun 22, 2:00 PM MDTHAIL 21 Sw Wheatland, WY
Jun 22, 2:00 PM MDTHAIL 2Wheatland, WY
Jun 22, 2:21 PM MDTHAIL 2.75Wheatland, WY
Jun 22, 2:21 PM MDTHAIL 4.25Wheatland, WY
Jun 22, 2:25 PM MDTHAIL 0.751 W Wheatland, WYLOTS OF HAIL ON THE GROUND SOME STRONGER WIND GUSTS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 10:59 AM MDTTornado WatchSPC7 hr

The nearest sounding before it

Rapid City, SD (KUNR), launched 12:00Z, 7.7 hours before the alert went out and 282 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2013-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 641 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2013-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
641 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
578 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
205 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

607 
WFUS55 KCYS 221939
TORCYS
WYC031-222030-
/O.NEW.KCYS.TO.W.0020.130622T1939Z-130622T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
139 PM MDT SAT JUN 22 2013

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN PLATTE COUNTY IN SOUTHEAST WYOMING...

* UNTIL 230 PM MDT

* AT 135 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 12 MILES WEST OF BORDEAUX...AND MOVING
  NORTHEAST AT 30 MPH.

  HAZARD...TORNADO.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
           ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
           WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
           LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  WHEATLAND AND BORDEAUX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING THAT
WAS IN EFFECT FOR THE SAME AREA.

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4223 10489 4198 10477 4186 10517 4199 10528
TIME...MOT...LOC 1939Z 240DEG 25KT 4194 10514

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
APFEL
1 follow-up statement
497 
WWUS55 KCYS 222002
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
202 PM MDT SAT JUN 22 2013

WYC031-222030-
/O.CON.KCYS.TO.W.0020.000000T0000Z-130622T2030Z/
PLATTE WY-
202 PM MDT SAT JUN 22 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHERN PLATTE COUNTY
UNTIL 230 PM MDT...

AT 158 PM MDT...A CONFIRMED TORNADO WAS LOCATED 5 MILES SOUTHWEST OF 
WHEATLAND...AND MOVING NORTHEAST AT 30 MPH.

HAZARD...DAMAGING TORNADO AND TENNIS BALL SIZE HAIL.

SOURCE...LAW ENFORCEMENT CONFIRMED TORNADO.

IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
         ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
         BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.

LOCATIONS IMPACTED INCLUDE...
WHEATLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4223 10489 4198 10477 4186 10517 4199 10528
TIME...MOT...LOC 2001Z 240DEG 25KT 4202 10496

TORNADO...OBSERVED
HAIL...2.50IN

$$
APFEL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at Jun 22, 11:42 AM MDT, 1 hour 57 minutes earlier.

Area forecast discussion, Jun 22, 11:42 AM MDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1142 AM MDT SAT JUN 22 2013

.UPDATE...
ISSUED AT 1141 AM MDT SAT JUN 22 2013

THE MAIN CONCERN THIS AFTERNOON LIES IN THE TIMING OF THE
JET AND DRY AIR CURRENTLY OVER NORTHERN NEVADA/UTAH. THE LEADING
EDGE OF THE DRY AIR APPEARS TO BE ENTERING SOUTHWEST WYOMING.
AHEAD OF THIS SYSTEM...DEWPOINTS ARE MAINLY IN THE 50S EXCEPT FOR
CARBON COUNTY WHERE THEY ARE MOSTLY IN THE 40S. SHEAR PROFILES IN
WESTERN CARBON COUNTY ARE NOT TOO IMPRESSIVE FOR A TORNADO
THREAT...DUE TO UNIDIRECTIONAL FLOW. HOWEVER...A FEW STORMS ARE TRYING TO
GET GOING IN WESTERN CARBON COUNTY WHICH MAY BE ABLE TO BECOME
SEVERE AND PRODUCE A HAIL OR DAMAGING WIND THREAT. THERE ARE A FEW
STORMS ALSO MOVING THROUGH NATRONA COUNTY WHICH SHOULD CONTINUE TO
PUSH EAST INTO CONVERSE COUNTY BETWEEN 1 AND 2PM.

FURTHER EAST...THE SHEAR PROFILE INCREASES DURING THE AFTERNOON
WITH 0-6KM SHEAR VALUES APPROACHING 40-50KTS THIS AFTERNOON. CAPE
VALUES ALONG AND EAST OF THE LARAMIE RANGE LOOKS TO BE A LITTLE
LESS THAN YESTERDAY. HOWEVER...WE ARE STILL LOOKING AT CAPE VALUES
APPROACHING 2500-4000J/KG. BASED ON THE CURRENT WATER VAPOR LOOP
IT LOOKS AS IF THIS DRIER AIR WILL TRY TO MOVE INTO AREAS ALONG
AND EAST OF THE LARAMIE RANGE BETWEEN 22Z-00Z. AHEAD OF THIS DRIER
AIR THUNDERSTORMS SHOULD BEGIN TO FORM IN THE LARAMIE RANGE
BETWEEN 2 AND 3 PM WHICH SHOULD SHIFT NORTHEAST AT 20 TO 25 MPH
WITH THE RIGHT MOVERS GENERALLY EAST AT 20 TO 25 MPH. WOULD NOT BE
SURPRISED TO SEE A FEW TORNADOES (POSSIBLY STRONG) DEVELOP AGAIN THIS
AFTERNOON WITH THE THE BEST THREATS EXTENDING FROM CONVERSE COUNTY
SOUTHEAST INTO THE SOUTHERN NEBRASKA PANHANDLE. THE PROGRESSION OF
THOSE STORMS IN NATRONA COUNTY WILL CERTAINLY NEED TO BE WATCHED
ESPECIALLY IF THEY BECOME SUPERCELLULAR. NAM IS INDICATING STRONG
0-1KM HELICITY VALUES (100-150KM^2/S^2)SHIFTING STRETCHING FROM
CONVERSE SOUTHEASTWARDS THIS AFTERNOON.

COX
&&

.SHORT TERM...(TODAY THROUGH MONDAY)
ISSUED AT 407 AM MDT SAT JUN 22 2013

TODAYS FOCUS WILL AGAIN BE THE POTENTIAL FOR SEVERE WEATHER. THE
SETUP TODAY IS FAIRLY SIMILAR TO YESTERDAY BUT THERE ARE SOME
DIFFERENCES. MODEL CAPE PROFILES ARE GENERALLY RUNNING 500-1000
J/KG LESS TODAY WHILE 0-6 KM SHEAR IS ABOUT THE SAME AT 45 TO 60
KTS. THE MAIN INSTABILITY IS SLIGHTLY FARTHER SOUTH...LOCATED
ACROSS THE SOUTHERN NEBRASKA PANHANDLE INTO FAR SOUTHEAST
WYOMING. SOME LOW LEVEL MOISTURE AND INSTABILITY FARTHER WEST
TODAY...AS FAR WEST AS CARBON COUNTY SO COULD SEE A FEW
THUNDERSTORMS INTO THIS AREA. AGAIN LOOKING EASTERLY FLOW IN THE
LOWEST LEVELS WITH WINDS QUICKLY VEERING WESTERLY ALOFT. THIS
SHOULD SET THE STAGE FOR SOME DISCRETE STRONGLY ROTATING
SUPERCELLS. HAIL WILL AGAIN BE THE MAIN SEVERE WEATHER THREAT BUT
DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE.

HAIL SIZE COULD AGAIN BE QUITE LARGE IN A FEW THUNDERSTORMS GIVEN
THE MODEL PROGGED CAPE AND SHEAR PROFILES. MAINLY LOOKING AT
SEVERE HAIL IN THE 1 TO 2 INCH RANGE BUT A FEW STORMS COULD PUSH
2.5 TO 2.75 INCHES OR TENNIS BALL TO BASEBALL SIZED. TORNADO
THREAT SHOULD BE SOMEWHAT LIMITED GIVEN NO SYNOPTIC BOUNDARY TO
FOCUS ON...BUT GIVEN QUICK TURNING IN THE LOW LEVELS AND
RELATIVELY LOW LCLS A FEW TORNADOES ARE POSSIBLE. WILL HAVE TO
WATCH AND OUTFLOW BOUNDARIES THAT DEVELOP TODAY AS THOSE COULD
PROVIDE THE HORIZONTAL VORTICITY NEEDED FOR TORNADO GENESIS.
DAMAGING WINDS ARE ON THE LOWER END OF THE SEVERE THREAT BUT STORMS
MAY CONGEAL AND FORM AND SQUALL LINE BY THIS EVENING INTO THE
NEBRASKA PANHANDLE WHICH COULD ELEVATE THE WIND THREAT SHOULD
BOWING SEGMENT DEVELOP.

CAPE VALUES ARE LESS THEN IMPRESSIVE ALONG THE LARAMIE RANGE
TODAY...THUS THE SEVERE THREAT WILL BE LOW...HOWEVER THE UPPER
LEVELS WILL BEGIN TO COOL THIS EVENING AS AN UPPER LEVEL
CIRCULATION APPROACHES FROM THE WEST. STEEP MID LEVEL LAPSE RATES
DUE TO COOLING ALOFT AND INCREASED UPPER LEVEL FORCING SHOULD
KEEP THE HAIL THREAT GOING INTO THE EVENING...ESPECIALLY IN THE
NORTHERN LARAMIE RANGE AND ACROSS CONVERSE AND MUCH OF NIOBRARA
COUNTIES. ONE OTHER AREA OF CONCERN TODAY IS IN THE WESTERN CWA.
LOW LEVEL MOISTURE...ALBEIT SHALLOW HAS SNUCK INTO THIS AREA.
EXPECTING AT LEAST A FEW THUNDERSTORM OVER CARBON COUNTY THIS
AFTERNOON. HAIL IN NOT REALLY A THREAT WITH THESE STORMS BUT
INVERTED-V SOUNDINGS SUGGEST STRONG WIND GUSTS WILL BE POSSIBLE.

CHANCES FOR THUNDERSTORMS WILL RETURN SUNDAY AFTERNOON. MODELS
HAVE SOME DISAGREEMENT AS TO WHERE THE MAIN INSTABILITY WILL BE.
CONVECTION TODAY AND TONIGHT MAKE IT VERY DIFFICULT TO SAY HOW
MOISTURE AND WIND FIELDS WILL RESPOND BY SUNDAY BUT FOR NOW IT
APPEARS THE MAIN THUNDERSTORM POTENTIAL WILL BE OVER THE NEBRASKA
PANHANDLE AND FAR SOUTHEAST WYOMING. SEVERE THUNDERSTORMS MAY BE
POSSIBLE. CAN NOT RULE OUT A FEW THUNDERSTORMS IN THE EAST AGAIN
MONDAY AFTERNOON BUT WITH AN UPPER LEVEL RIDGE BUILDING EAST...ANY
STORMS SHOULD BE FEW AND FAR BETWEEN.

.LONG TERM...(MONDAY NIGHT THROUGH FRIDAY)
ISSUED AT 315 AM MDT SAT JUN 22 2013

MAINLY DRY AND QUITE WARM CONDITIONS EXPECTED OVER THE CWA THROUGH
THURSDAY AS AN UPPER HIGH BUILDS OVER THE 4 CORNERS AREA INTO THE
DESERT SW AND INCREASES MID LEVEL TEMPS OVER THE REGION. A
GENERALLY DOWNSLOPE FLOW WILL ALSO AID IN PRODUCING THE DRY AND
WARM CONDITIONS. BY FRIDAY AN UPPER RIDGE WILL AMPLIFY OVER THE
WESTERN CONUS AND TURN THE FLOW MORE NWLY OVER THE CWA. WEAK
IMPULSES RIDING SE ON THE FRONT SIDE OF THIS RIDGE WILL PASS
ACROSS THE REGION AND SHOULD ALLOW FOR A BIT OF AN INCREASE IN
CHANCES FOR SHOWERS AND STORMS AT THAT TIME.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SUNDAY MORNING)
ISSUED AT 315 AM MDT SAT JUN 22 2013

VFR EXPECTED OVER ALL TERMINALS INTO THIS AFTERNOON THOUGH SOME
PATCHY FOG OR LOW CIGS POSSIBLE FOR A SHORT TIME THIS MORNING
MAINLY OVER PARTS OF THE PANHANDLE. SCTD SHOWERS AND TSTRMS
EXPECTED TO DEVELOP THIS AFTERNOON OVER AND EAST OF THE MTNS AND
PERSIST INTO THIS EVENING WITH ASSOCIATED LOWER CIGS AND VSBYS
ALONG WITH GUSTY WINDS.  CLEARING LATER THIS EVENING.

&&

.FIRE WEATHER...
ISSUED AT 407 AM MDT SAT JUN 22 2013

SHOWERS AND THUNDERSTORMS WILL IMPACT A MAJORITY OF THE FORECAST AREA
TODAY. MOST ACTIVITY WILL OCCUR ALONG AND EAST OF THE LARAMIE RANGE
WHERE SOME STORMS WILL BE SEVERE...CAPABLE OF PRODUCING STRONG WINDS
HEAVY RAIN AND LARGE HAIL. TO THE WEST SOME STRONGER STORMS ARE
POSSIBLE WITH GUSTY WINDS BUT STORM COVERAGE SHOULD BE ISOLATED.

A FEW THUNDERSTORMS AGAIN POSSIBLE SUNDAY ALONG AND EAST OF THE
LARAMIE RANGE WITH DRY CONDITIONS SETING IN ACROSS THE WEST. DRY AND
HOT WEATHER WILL SETTLE IN ACROSS THE AREA NEXT WEEK AS AND UPPER
LEVEL RIDGE BUILDS ACROSS THE WESTERN CONUS. COULD SEE A PROLONGED
PERIOD OF HOT AND DRY SETTING UP AS THE UPPER LEVEL RIDGE LOCKS INTO
PLACE.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

UPDATE...REC
SHORT TERM...RE
LONG TERM...RE
AVIATION...LIEBL
FIRE WEATHER...LIEBL
Hazardous weather outlook, Jun 22, 4:32 AM MDT, 9 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
432 AM MDT SAT JUN 22 2013

NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-117>119-
231100-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
432 AM MDT SAT JUN 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE AREA THIS
AFTERNOON AND CONTINUE INTO THE EVENING HOURS WHILE MOVING
GENERALLY EASTWARD. SOME STORMS WILL LIKELY BECOME SEVERE EAST OF
THE MOUNTAINS WITH LARGE HAIL THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ANOTHER ROUND OF THUNDERSTORMS SHOULD OCCUR SUNDAY AFTERNOON AND
EVENING WITH SEVERE STORMS POSSIBLE AGAIN. FEWER STORMS SHOULD
OCCUR MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ104-105-109>116-231100-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-
432 AM MDT SAT JUN 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Jun 22, 12:26 PM MDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1226 PM MDT SAT JUN 22 2013

WYZ103-105-106-221930-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-NORTH LARAMIE
RANGE WY-SHIRLEY BASIN WY-
1226 PM MDT SAT JUN 22 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ALBANY COUNTY UNTIL 130
PM MDT...

AT 1223 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES NORTHEAST OF WHEATLAND RESERVOIR 3...OR
36 MILES WEST OF WHEATLAND...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GARRETT...
  FRIEND PARK CAMPGROUND...

&&

LAT...LON 4228 10553 4222 10529 4183 10554 4194 10581
TIME...MOT...LOC 1826Z 210DEG 20KT 4198 10564

APFEL
Special weather statement, Jun 22, 1:19 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
119 PM MDT SAT JUN 22 2013

WYZ103>105-109-222015-
CENTRAL CARBON COUNTY WY-FERRIS/SEMINOE/SHIRLEY MOUNTAINS WY-NORTH
LARAMIE RANGE WY-SHIRLEY BASIN WY-
119 PM MDT SAT JUN 22 2013

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN CONVERSE...
NORTHWESTERN ALBANY AND NORTHEASTERN CARBON COUNTIES UNTIL 215 PM
MDT...

AT 114 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 15 MILES EAST OF SEMINOE CAMPGROUND...OR 41 MILES
NORTHEAST OF RAWLINS...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SHIRLEY BASIN...

&&

LAT...LON 4244 10626 4244 10609 4248 10609 4248 10607
      4227 10593 4208 10658 4224 10670
TIME...MOT...LOC 1920Z 243DEG 20KT 4219 10657

COX
Special weather statement, Jun 22, 1:23 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
123 PM MDT SAT JUN 22 2013

WYZ104-109-222030-
CENTRAL CARBON COUNTY WY-FERRIS/SEMINOE/SHIRLEY MOUNTAINS WY-
123 PM MDT SAT JUN 22 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CARBON COUNTY UNTIL 230
PM MDT...

AT 119 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
COUPLE OF STRONG THUNDERSTORMS 10 MILES SOUTHEAST OF BAIROIL...OR 27
MILES NORTH OF RAWLINS...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SEMINOE DAM...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4220 10753 4244 10699 4216 10681 4195 10749
TIME...MOT...LOC 1923Z 243DEG 20KT 4217 10736

COX

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 6:02 PM MDTSevere Thunderstorm WarningCYSNiobrara43 min
Jun 21, 6:13 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte47 min
Jun 21, 6:27 PM MDTSevere Thunderstorm WarningCYSGoshen48 min
Jun 21, 6:46 PM MDTSevere Thunderstorm WarningCYSConverse44 min
Jun 21, 6:59 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte46 min
Jun 21, 7:11 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte64 min
Jun 21, 7:30 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara45 min
Jun 21, 8:12 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara48 min
Jun 21, 8:58 PM MDTSevere Thunderstorm WarningCYSConverse47 min
Jun 21, 9:12 PM MDTSpecial Weather StatementCYSLaramie33 min
Jun 21, 9:37 PM MDTSpecial Weather StatementCYSConverse53 min
Jun 22, 12:26 PM MDTSpecial Weather StatementCYSAlbany64 min
Jun 22, 12:57 PM MDTSevere Thunderstorm WarningCYSAlbany, Converse, Platte48 min
Jun 22, 1:19 PM MDTSpecial Weather StatementCYS56 min
Jun 22, 1:23 PM MDTSpecial Weather StatementCYS67 min
Jun 22, 1:28 PM MDTSevere Thunderstorm WarningCYSPlatte47 min
Jun 22, 1:47 PM MDTTornado WarningCYSConverse43 min
Jun 22, 2:25 PM MDTTornado WarningCYSGoshen, Platte50 min
Jun 22, 2:27 PM MDTSevere Thunderstorm WarningCYSConverse48 min
Jun 22, 2:45 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie, Platte45 min
Jun 22, 3:15 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara45 min
Jun 22, 3:27 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte48 min
Jun 22, 3:28 PM MDTSevere Thunderstorm WarningCYSGoshen47 min
Jun 22, 3:53 PM MDTTornado WarningCYSGoshen37 min
Jun 22, 4:17 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie58 min
Jun 22, 4:26 PM MDTSevere Thunderstorm WarningCYSConverse, Goshen, Niobrara, Platte49 min
Jun 22, 4:29 PM MDTSevere Thunderstorm WarningCYSGoshen46 min
Jun 22, 4:44 PM MDTTornado WarningCYSGoshen31 min
Jun 22, 4:56 PM MDTAreal Flood AdvisoryCYSGoshen, Platte4 hr
Jun 22, 5:21 PM MDTSevere Thunderstorm WarningCYSLaramie54 min

Nearby

Tornado Warnings in Wyoming, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.